# SDR AALA202208222876

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 24,075 hours, 11,483 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 13116207
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING OUT OF 1200 FT LOUD BANG AND PRESSURIZATION BUMP THEN CABIN STARTED AT 2500 F, WE LEVELED OFF AT 16,000FT . AIRCRAFT DIVERTED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #1 CABIN PRESSURE CONTROLLER  11HL PER AMM 21-31-34. (AALA202208222322) AND REPLACED OUTFLOW VALVE 10HL PER AMM 21-31-51. (AALA202208222876) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
